Mathematical Journal of Okayama University volume64 issue1
2022-01 発行

Bijective proofs of the identities on the values of inner products of the Macdonald polynomials

Nishiyama, Yuta Graduate School of Science and Technology, Kumamoto University
Publication Date
2022-01
Abstract
In this article, we introduce some identities obtained from the inner products of some symmetric polynomials including the Macdonald polynomials. These identities are obtained not only from the inner products, but also by constructing certain bijections. The bijections are constructed through transforming the Young diagrams of partitions.
Keywords
Macdonald polynomials
Young diagram
bijective proof
Comments
Mathematics Subject Classi cation. Primary 05E05; Secondary 05A19.